# SDR 2008UALA00655

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 26,991 hours, 7,163 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Failed
- Location: Nr 1 Engine
- Component: Start Valve
- Component part number: S332T00213
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER FAILED.  REPLACED STARTER AND STARTER START VALVE PER MM 80-11-01 & MM 80-11-02. ACP ENG RUN  CHECKS OK. NO LEAKS FOUND. AC OK FOR SERVICE.
